JOURNAL BROWSE
Search
Advanced SearchSearch Tips
RESULTS ON MEROMORPHIC FUNCTIONS SHARING THREE VALUES WITH THEIR DIFFERENCE OPERATORS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
RESULTS ON MEROMORPHIC FUNCTIONS SHARING THREE VALUES WITH THEIR DIFFERENCE OPERATORS
LI, XIAO-MIN; YI, HONG-XUN; KANG, CONG-YUN;
  PDF(new window)
 Abstract
Under the restriction of finite order, we prove two uniqueness theorems of nonconstant meromorphic functions sharing three values with their difference operators, which are counterparts of Theorem 2.1 in [6] for a finite-order meromorphic function and its shift operator.
 Keywords
meromorphic functions;difference operators;uniqueness theorems;
 Language
English
 Cited by
1.
Meromorphic Functions Sharing Three Values with their Difference Operators, Computational Methods and Function Theory, 2017, 17, 3, 395  crossref(new windwow)
 References
1.
A. H. H. Al-khaladi, Meromorphic functions that share three values with one share value for their derivatives, J. Math. (Wuhan) 20 (2000), no. 2, 156-160.

2.
Y. M. Chiang and S. J. Feng, On the Nevanlinna characteristic of $f(z+{\eta})$ and difference equations in the complex plane, Ramanujan J. 16 (2008), no. 1, 105-129. crossref(new window)

3.
R. G. Halburd and R. J. Korhonen, Nevanlinna theory for the difference operator, Ann. Acad. Sci. Fenn. 31 (2006), no. 2, 463-478.

4.
R. G. Halburd and R. J. Korhonen, Difference analogue of the lemma on the logarithmic derivative with applications to difference equations, J. Math. Anal. Appl. 314 (2006), no. 2, 477-487. crossref(new window)

5.
W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, 1964.

6.
J. Heittokangas, R. Korhonen, I. Laine, and J. Rieppo, Uniqueness of meromorphic functions sharing values with their shifts, Complex Var. Elliptic Equ. 56 (2011), no. 1-4, 81-92. crossref(new window)

7.
J. Heittokangas, R. Korhonen, I. Laine, J. Rieppo, and J. L. Zhang, Value sharing results for shifts of meromorphic functions and sufficient conditions for periodicity, J. Math. Anal. Appl. 355 (2009), no. 1, 352-363. crossref(new window)

8.
I. Lahiri, Weighted sharing of three values and uniqueness of meromorphic functions, Kodai Math. J. 24 (2001), no. 3, 421-435. crossref(new window)

9.
I. Lahiri and A. Sarkar, On a uniqueness theorem of Tohge, Arch. Math. (Basel) 84 (2005), no. 5, 461-469. crossref(new window)

10.
I. Laine, Nevanlinna Theory and Complex Differential Equations, Walter de Gruyter, Berlin/New York, 1993.

11.
I. Laine and C. C. Yang, Clunie theorems for difference and q-difference polynomials, J. London Math. Soc. 76 (2007), no. 3, 556-566. crossref(new window)

12.
I. Laine and C. C. Yang, Value distribution of difference polynomials, Proc. Japan Acad. Ser. A Math. Sci. 83 (2007), no. 8, 148-151. crossref(new window)

13.
X. M. Li and Z. T. Wen, Uniqueness theorems of meromorphis functions sharing three values, Complex Var. Elliptic Equ. 56 (2011), no. 1-4, 215-232. crossref(new window)

14.
A. Z. Mokhon'ko, On the Nevanlinna characteristics of some meromorphic functions, In: Theory of Functions, Functional Analysis and Their Applications vol. 14, 83-87, Izd-vo Khar'kovsk, Un-ta, Kharkov, 1971.

15.
J. M. Whittaker, Interpolatory Function Theory, Cambridge Tract No. 33, Cambridge University Press, 1964.

16.
C. C. Yang and H. X. Yi, Uniqueness Theory of Meromorphic Functions, Kluwer Academic Publishers, Dordrecht/Boston/London, 2003.

17.
H. X. Yi, Unicity theorems for meromorphic functions that share three values, Kodai Math. J. 18 (1995), no. 2, 300-314. crossref(new window)

18.
H. X. Yi, Meromorphic functions with weighted sharing of three values, Complex Var. Theory Appl. 50 (2005), no. 12, 923-934. crossref(new window)

19.
J. L. Zhang, Value distribution and shared sets of differences of meromorphic functions, J. Math. Anal. Appl. 367 (2010), no. 2, 401-408. crossref(new window)